Alert archive / California / High Wind Warnings in 2020

High Wind Warning 7, NWS Los Angeles, CA

March 2, 2020

NWS Los Angeles, CA issued this high wind warning at Mar 2, 2020, 5:54 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2020, 5:54 PM PST (01:54 UTC)
Expired
Mar 3, 2020, 12:00 PM PST
In force
18 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

927 
WWUS76 KLOX 030154
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
554 PM PST Mon Mar 2 2020

CAZ046-031100-
/O.UPG.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
/O.NEW.KLOX.HW.W.0007.200303T0154Z-200303T2000Z/
Santa Monica Mountains Recreational Area-
554 PM PST Mon Mar 2 2020

...HIGH WIND WARNING IN EFFECT UNTIL NOON PST TUESDAY...

* WHAT...Areas of north to northeast winds 25 to 40 mph with 
  gusts up to 60 mph.

* WHERE...Santa Monica Mountains.

* WHEN...Until noon PST Tuesday.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Roadways affected by gusty and potentially
  hazardous cross winds include Kanan, Malibu Canyon, Topanga, 
  and Decker Canyon Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ054-031100-
/O.UPG.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
/O.NEW.KLOX.HW.W.0007.200303T0154Z-200303T2000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
554 PM PST Mon Mar 2 2020

...HIGH WIND WARNING IN EFFECT UNTIL NOON PST TUESDAY...

* WHAT...Areas of north to northeast winds 25 to 40 mph with 
  gusts up to 60 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until noon PST Tuesday.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Roadways affected by gusty and potentially
  hazardous cross winds include Interstate 5 and Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ039-052-031100-
/O.EXB.KLOX.WI.Y.0018.000000T0000Z-200303T1100Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
554 PM PST Mon Mar 2 2020

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...

* WHAT...Areas of north winds 15 to 30 mph with gusts up to 45 
  mph expected.

* WHERE...Santa Barbara County South Coast and Santa Barbara 
  County Mountains.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Major roadways that could be impacted by
  the gusty winds include Highways 101, 154 and 192...as well as
  the Gaviota and San Marcos Passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ548-031100-
/O.EXA.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Los Angeles County San Gabriel Valley-
Including the cities of Pasadena, San Gabriel, and Pomona
554 PM PST Mon Mar 2 2020

...WIND ADVISORY IN EFFECT UNTIL NOON PST TUESDAY...

* WHAT...Areas of north to northeast winds 15 to 30 mph with gusts
  up to 45 mph expected. Local gusts to around 55 mph are possible
  in the foothills near Altadena, Pasadena and Sierra Madre.

* WHERE...San Gabriel Valley.

* WHEN...Until noon PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds will likely occur in
  the foothills near Altadena, Pasadena and Sierra Madre. Major
  roadways that could be impacted by the gusty winds include the
  2, 134 and 210 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ041-031100-
/O.EXA.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Malibu, Santa Monica, Beverly Hills, 
Hollywood, and Long Beach
554 PM PST Mon Mar 2 2020

...WIND ADVISORY IN EFFECT UNTIL NOON PST TUESDAY...

* WHAT...North to northeast winds 15 to 30 mph with gusts up to 40 
  mph expected.

* WHERE...From Malibu to the Hollywood Hills in the Los Angeles
  County Coast.

* WHEN...Until noon PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Major roadways that could be impacted by
  the gusty winds include the Pacific Coast Highway, and the 10
  and 405 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044-031100-
/O.EXA.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Ventura County Interior Valleys-
Including the cities of Santa Paula, Fillmore, Ojai, and Piru
554 PM PST Mon Mar 2 2020

...WIND ADVISORY IN EFFECT UNTIL NOON PST TUESDAY...

* WHAT...Areas of north to northeast winds 15 to 25 mph with 
  gusts up to 40 mph expected.

* WHERE...Ventura County Interior Valleys, mainly eastern portion.

* WHEN...Until noon PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Major roadways that could be impacted by
  the gusty winds include Highway 126, east of Fillmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ045-088-547-031100-
/O.CON.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Ventura County Coastal Valleys-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Including the cities of Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, 
Northridge, Burbank, and Universal City
554 PM PST Mon Mar 2 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY...

* WHAT...North to northeast winds 20 to 35 mph with gusts up to 50
  to 55 mph expected. Local gusts to around 55 mph are possible in
  the foothills.

* WHERE...Santa Monica Mountains, Santa Clarita Valley and San 
  Fernando Valley.

* WHEN...Until noon PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Major roadways that could be impacted by
  the gusty winds include Interstates 5 and 405, as well well as
  Highways 14, 23, 101, and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ053-031100-
/O.CON.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
554 PM PST Mon Mar 2 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY...

* WHAT...North to northeast winds 20 to 30 mph with gusts up to 
  50 mph expected.

* WHERE...Ventura County Mountains, mainly southeastern ranges.

* WHEN...Until noon PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Major roadways that could be impacted by 
  the gusty winds include Interstates 5 near the Grapevine and 
  Highway 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
2 follow-up statements
530 
WWUS76 KLOX 031129
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
329 AM PST Tue Mar 3 2020

CAZ046-032000-
/O.CAN.KLOX.HW.W.0007.000000T0000Z-200303T2000Z/
/O.EXA.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Santa Monica Mountains Recreational Area-
329 AM PST Tue Mar 3 2020

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Areas of north to northeast winds 25 to 40 mph with gusts
  up to 55 mph. Isolated gusts to 60 mph possible in the morning.

* WHERE...Santa Monica Mountains.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. 

* ADDITIONAL DETAILS...Roadways affected by gusty and potentially
  hazardous cross winds include Kanan, Malibu Canyon, Topanga, and
  Decker Canyon Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ548-031230-
/O.CAN.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Los Angeles County San Gabriel Valley-
Including the cities of Pasadena, San Gabriel, and Pomona
329 AM PST Tue Mar 3 2020

...WIND ADVISORY IS CANCELLED...

There will be local gusty north to northeast winds 15 to 25 mph
with local gusts to 35 mph in some foothill locations this
morning.

$$

CAZ039-052-031230-
/O.EXP.KLOX.WI.Y.0018.000000T0000Z-200303T1100Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
329 AM PST Tue Mar 3 2020

...WIND ADVISORY HAS EXPIRED...

There will continue to be local gusty northerly winds with gusts
to 30 mph early this morning. mainly near Gaviota and below the
hills of Montecito. 

$$

CAZ054-032000-
/O.CON.KLOX.HW.W.0007.000000T0000Z-200303T2000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
329 AM PST Tue Mar 3 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Areas of north to northeast winds 25 to 40 mph with 
  gusts up to 60 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until noon PST today.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Roadways affected by gusty and 
  potentially hazardous cross winds include Interstate 5 and 
  Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ045-088-547-032000-
/O.CON.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Ventura County Coastal Valleys-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Including the cities of Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, 
Northridge, Burbank, and Universal City
329 AM PST Tue Mar 3 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...North to northeast winds 20 to 35 mph with gusts up to 50 mph
  expected. Local gusts to around 55 mph are possible in the 
  foothills.

* WHERE...Santa Clarita Valley, San Fernando Valley and the
  Ventura Coastal Valley.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Major roadways that could be impacted by 
  the gusty winds include Interstates 5 and 405, as well well as 
  Highways 14, 23, 101, and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ053-032000-
/O.CON.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
329 AM PST Tue Mar 3 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...North to northeast winds 20 to 30 mph with gusts up to 
  50 mph expected.

* WHERE...Ventura County Mountains, mainly southeastern ranges.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Major roadways that could be impacted by 
  the gusty winds include Interstates 5 near the Grapevine and 
  Highway 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ041-032000-
/O.CON.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Malibu, Santa Monica, Beverly Hills, 
Hollywood, and Long Beach
329 AM PST Tue Mar 3 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...North to northeast winds 15 to 25 mph with gusts up to 35 
  mph expected.

* WHERE...Below passes and canyons from Malibu to the Hollywood 
  Hills in the Los Angeles County Coast.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Major roadways that could be impacted by 
  the gusty winds include the Pacific Coast Highway, and the 10 
  and 405 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044-032000-
/O.CON.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Ventura County Interior Valleys-
Including the cities of Santa Paula, Fillmore, Ojai, and Piru
329 AM PST Tue Mar 3 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Areas of north to northeast winds 15 to 25 mph with 
  gusts up to 40 mph expected.

* WHERE...Ventura County Interior Valleys, mainly eastern 
  portion.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Major roadways that could be impacted by 
  the gusty winds include Highway 126, east of Fillmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CK
133 
WWUS76 KLOX 031947
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1147 AM PST Tue Mar 3 2020

CAZ054-032100-
/O.EXP.KLOX.HW.W.0007.000000T0000Z-200303T2000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
1147 AM PST Tue Mar 3 2020

...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY...

Northeast winds 15 to 25 mph with local gusts to 40 mph will
continue through today.

$$

CAZ045-088-547-032100-
/O.EXP.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Ventura County Coastal Valleys-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Including the cities of Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, 
Northridge, Burbank, and Universal City
1147 AM PST Tue Mar 3 2020

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

Northeast winds 15 to 25 mph with local gusts to 35 mph will 
continue through today.

$$

CAZ053-032100-
/O.EXP.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
1147 AM PST Tue Mar 3 2020

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

Northeast winds 15 to 25 mph with local gusts to 35 mph will 
continue through today.

$$

CAZ041-032100-
/O.EXP.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Malibu, Santa Monica, Beverly Hills, 
Hollywood, and Long Beach
1147 AM PST Tue Mar 3 2020

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

Northeast winds 15 to 25 mph will continue through today, mainly
from Malibu to the Hollywood Hills.

$$

CAZ044-032100-
/O.EXP.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Ventura County Interior Valleys-
Including the cities of Santa Paula, Fillmore, Ojai, and Piru
1147 AM PST Tue Mar 3 2020

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

Northeast winds 15 to 25 mph with local gusts to 35 mph will 
continue through today.

$$

CAZ046-032100-
/O.EXP.KLOX.WI.Y.0018.000000T0000Z-200303T2000Z/
Santa Monica Mountains Recreational Area-
1147 AM PST Tue Mar 3 2020

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

Northeast winds 15 to 25 mph with local gusts to 35 mph will 
continue through today.

$$

MW

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Mar 2, 2:06 PM PST, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 2, 2:06 PM PST, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
206 PM PST Mon Mar 2 2020

.SYNOPSIS...02/933 AM.

Expecting mostly sunny skies today in the wake of the rain
system. There will be gusty offshore Santa Ana winds today
through Tuesday and a warming trend through mid-week with above
normal afternoon high temperatures. There is a chance of rain
developing this weekend.

&&

.SHORT TERM (TDY-THU)...02/147 PM.

Gusty Santa Ana winds continue across LA/Ventura Counties this
afternoon following the passage of the upper low into northern
Mexico. Winds expected to continue through early tomorrow
afternoon before offshore flow weakens Tuesday night into
Wednesday. Highs warmed up a good 10 degrees on average today and
we're expecting another 5-10 degrees of warming Tuesday, pushing
highs close to or even slightly above 80 for some of the warmest
locations in LA/Ventura Counties and 70s most other lower
elevation locations.

The ridge remains in place Wednesday, however strong onshore
trends will usher in an earlier sea breeze and we may even see
some marine layer stratus developing along some of the coastal
zones in the morning. The end result being a cooler day for
coast/valleys but likely similar or a few degrees warmer for the
interior.

Not much change Thursday except possibly slightly higher coverage
of morning stratus. MOS guidance temps are actually trending a
couple degree warmer from Wednesday and models do show slight
warming at 950mb but the increase in boundary layer moisture and
continued light onshore flow would point to either little change
or slight cooling for coast/valleys. Not a huge difference either
way though.

.LONG TERM (FRI-MON)...02/204 PM.

The ridge will start to break down Friday as a trough moves into
the eastern Pacific. Increasing marine layer and cooler temps will
be the main impacts Friday.

Models continue to struggle with the timing on the weekend trough
with the GFS still out in front of the ECMWF by a good 12-18
hours. 00z ensembles last night appeared to be showing better
agreement between the two models but the 12z suite is back to a
larger spread of solutions and thus confidence remains fairly low
overall. Still looks like a very high chance of rain in all areas
this weekend but both amounts and timing are very much in
question. As a result pops are still fairly low and not
representative of the chance of rain at some point this weekend.

Monday looks dry for now as some weak ridging develops in between
storms. There is an increasing chance for rain through the day
Tuesday as a cutoff low develops over the eastern Pacific and a
long fetch of subtropical moisture gets entrained into the eastern
side of the circulation. Still a fairly large spread of solutions
on this (mainly due to uncertainty with the location and track of
the low) so confidence in the details (particularly rainfall
amounts) remains somewhat low, however models have been
advertising a storm around this time for the last couple weeks so
it seems likely we'll be seeing at least some rain by the middle
of next week.

&&

.AVIATION...02/1858Z.

At 1758Z, there was no marine inversion at KLAX.

Conditions were mostly VFR across the region, except for some
mountain obscuration. Expect any clouds to clear by early
afternoon in most areas.

Gusty north to northeast winds will affect the mountains of L.A.
County, the northern and western valleys of L.A. County and the
eastern valleys of VTU County today, and again late tonight and
Tue morning. There will be local LLWS and UDDF.

KLAX...For the 18Z TAF, high confidence in VFR conds thru the
period. For winds, low to moderate confidence in the forecast.
There is a 20% chance of North to northeast winds of 12 to 15
knots between 01Z and 09Z this evening.

KBUR...For the 18Z TAF, high confidence in VFR conds thru the
period. For winds, moderate confidence in the forecast. There is
a good chance of NE wind gusts to 30 knots or greater through 22Z
today and possibly again Tue morning.

&&

.MARINE...02/104 PM.

For the Outer Waters, moderate to high confidence in the
forecast. Expect Small Craft Advisory (SCA) level NW to N winds to
become widespread this morning, then continue through late
tonight. There is a 30% chance that SCA conds will persist into
Tue. Then, SCA conds are not expected Tue night through Fri.

For the Inner Waters north of Pt. Sal, moderate confidence in the
forecast. Seas will likely remain at or above SCA levels through
this evening. SCA level NW winds are expected to develop this
afternoon and continue through this evening. The SCA has been
changed to expire late this evening. SCA level conds are not
expected Tue through Fri.

For the SBA Channel, low confidence in the forecast. An SCA
remains in effect for this afternoon through this evening, for W
to NW winds across western portions of the SBA Channel. However,
there is a 30-40% chance that winds will not get this strong.
There is a 30% chance of SCA level NE winds from Ventura to Pt.
Mugu this morning and again Tue morning.

Southern inner waters, low confidence in the forecast. Expect SCA
level N-NE winds from Pt. Mugu to Santa Monica and out to Anacapa
Island this morning thru early this afternoon, then areas of SCA
level N-NW winds this afternoon/evening. SCA level NE winds are
expected from Pt. Mugu-Santa Monica and out to Anacapa Island Tue
morning. The SCA for zone 655 will be extended until 20z Tuesday.
SCA conds are not expected Tue afternoon thru Fri.

&&

.BEACHES...02/108 PM.

A large west northwest swell will bring high surf of 8 to 12 ft
to the Central Coast thru this afternoon, then surf will subside.
Surf will be highest on west and northwest facing beaches.

South of Pt Conception, breakers of 3 to 6 feet with local sets
to 7 feet are expected on west facing beaches thru this evening.
A Beach Hazards Statement is in effect for these areas.

Dangerous rip currents are expected on most beaches thru Tue.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 4 PM PST this afternoon
      for zones 34-35. (See LAXCFWLOX).
     Beach Hazards Statement in effect until 9 PM PST this evening
      for zones 39>41-87. (See LAXCFWLOX).
     Wind Advisory in effect until noon PST Tuesday for zones
      45-46-53-54-88-547. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PST Tuesday for
      zones 645-670-673-676. (See LAXMWWLOX).
     Small Craft Advisory in effect until 9 PM PST this evening
      for zones 650-655. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (THU-MON).

No significant hazards expected.

&&

PUBLIC...MW
AVIATION...Sweet/DB
MARINE...Sweet
BEACHES...Sweet
SYNOPSIS...jld

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:02 AM PSTSmall Craft AdvisoryLOX6 hr

Nearby

High Wind Warnings in California, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.